# SDR SCNA20161101289

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 51,472 hours, 35,668 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Deflector
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE DEFLECTOR PANEL IS LOOSE AT SERRATED PLATES.  REPAIRED THE DEFLECTOR PANEL.
